# SDR UIEA2020031100400

- Difficulty date: March 8, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 90,699 hours, 23,288 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Damaged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L1 DOOR SLIDE CHANGE BUSTLE M/D LATCHES DE-BONDED L&R SIDE.( REMOVED BUSTLE AS PER AMM 25-66-01 AND SENT FOR REPAIR AVENIR AVIATION. AVENIR REPAIRED BUSTLE PER SRM 51-70-06-0G-0. REINSTALLED BUSTLE AS PER AMM 25-66-01. )
